# SDR CALA2021022300219

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 59,434 hours, 26,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725249500300
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 17-18 BOTTOM SKIN LOWER SURFACE AROUND FUEL ACCESS DOOR CUT OUT HAS 1 EA ELONGATED HOLE PER NR9290630 HAECO OPS42630. REPAIRED BOTTOM SKIN LOWER SURFACE AROUND FUEL ACCESS DOOR CUT OUT AT RT WING RIB 17-18 IAW SRM 57-27-11-283-002 REQUIRES INSP AT 37,400 FC/ 65700 FH WITH SUBSEQUENT INSP AT INTERVALS OF 540 0 FC / 9400 FH IAW SRM 57-21-11-285-036 TABLE 5.
